# SDR TRBA2009080SUP

- Difficulty date: September 2, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N410AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 410
- Aircraft time: 27,075 hours, 29,981 cycles
- Engine: Pwa PW127
- Engine time: 20,453 hours, 22,129 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Zone 600
- Part time: 20,453 hours, 22,129 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 2 ENGINE FIRE WARNING ON TAKEOFF ROLL.  REMOVED AND REPLACED NR 2 ENGINE IAW W/C EX-055-006-CS-20000-0014.  OPS CHECK AND LEAK CHECK GOOD.  REMOVED AND REPLACED BOTH LT/RT FIRE BOTTLES AND CARTRIDGES IAW JIC NR 26-21-71-RAI-10000.
